# SDR ARWA9606001

- Difficulty date: May 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45905
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Vert Gyro
- Part number: 258733511
- Condition: Failed
- Location: E/E Comp
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CAPT'S ADI INDICATED 15 TO 20 DEGREE BANK IN LEVEL FLIGHT AND INDICATED PITCH 20 DEGREES NOSE-UP IN FLIGHT LEVEL TURN.  AIRCRAFT RETURNED TO MIAMI.  REMOVED AND REPLACED CAPT'S VERTICAL GYRO, OPS CHECKED NORMAL IAW DAC MM 34-25-00.
